A note on the existence and uniqueness of a bounded mean-reverting process

Lesmono, D., Pollett, P. K., Tonkes, E. J. and Burrage, K. (2008) A note on the existence and uniqueness of a bounded mean-reverting process. Journal of the Indonesian Mathematical Society, 14 2: 83-93.


Author Lesmono, D.
Pollett, P. K.
Tonkes, E. J.
Burrage, K.
Title A note on the existence and uniqueness of a bounded mean-reverting process
Journal name Journal of the Indonesian Mathematical Society   Check publisher's open access policy
ISSN 0854-1380
Publication date 2008
Sub-type Article (original research)
Volume 14
Issue 2
Start page 83
End page 93
Total pages 11
Editor Simanjuntak, R.
Place of publication Bandung, Indonesia
Publisher Indonesian Mathematical Society
Language eng
Subject C1
970101 Expanding Knowledge in the Mathematical Sciences
010406 Stochastic Analysis and Modelling
Keyword Stochastic differential equation
mean-reverting diffusions
boundary behaviour
Q-Index Code C1
Q-Index Status Provisional Code
Additional Notes Issue was not available in print or online until October 2009.

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Institute for Molecular Bioscience - Publications
Ecology Centre Publications
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Thu, 22 Oct 2009, 13:23:08 EST by Marie Grove on behalf of School of Mathematics & Physics